MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG LINKSYMPHOKNEE; LINKSYMPHOKNEE SYSTEM, ARTICULATING SURFACE, SYMMETRIC, SZ. 5-6 X-LINKED VIT-E

WALDEMAR LINK GMBH & CO.KG LINKSYMPHOKNEE; LINKSYMPHOKNEE SYSTEM, ARTICULATING SURFACE, SYMMETRIC, SZ. 5-6 X-LINKED VIT-E
Model Number 880-255/11
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The tibial poly was opened but not used.The returned poly would not work with the tibial base plate.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.

Brand Name
LINKSYMPHOKNEE
Common Device Name
LINKSYMPHOKNEE SYSTEM, ARTICULATING SURFACE, SYMMETRIC, SZ. 5-6 X-LINKED VIT-E
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key18083923
Report Number3004371426-2023-00103
Device Sequence Number6629598
Product Code HRY
UDI-Device Identifier04026575255955
UDI-Public04026575255955
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/31/2026
Device Model Number880-255/11
Device Catalogue Number880-255/11
Device Lot Number1946197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2023
Initial Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale